# SDR DALA2023052204066

- Difficulty date: May 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 97,610 hours, 44,506 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 R1 DOOR SLIDE ARM LIGHT INOP. CORRECTIVE ACTION: T/S PER B757 FIM 25-66-00-815-802. FOUND MISSING TARGETS AT GIRT BAR. INSTALLED TARGETS AT GIRT BAR PER B757 AMM 25-66. OPS CHK AND LIGHT TEST OK. (4746088)
